# SDR UALA2011081104223

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,480 hours, 4,952 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 2
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SATCOM SYS" DISPLAYED ON LOWER SCREEN. REPLACED SATCOM RADIO FREQUENCY UNIT, TESTED OKAY.
